Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You and Your Team.

Learn More →

Fibrous Myopathy in Association With Pentazocine

Fibrous Myopathy in Association With Pentazocine Abstract • Cutaneous complications of chronic parenteral narcotic use have been described. A 61-year-old man had severe joint restriction secondary to fibrous replacement of proximal muscles. Parenteral pentazocine lactate use was implicated in the cause of his condition. (Arch Intern Med 1983;143:2203-2204) References 1. Schlicher JE, Zuehlke RL, Lynch PJ: Local changes at the site of pentazocine injection. Arch Dermatol 1971;104:90-91.Crossref 2. Parks DL, Perry HO, Muller SA: Cutaneous complications of pentazocine injections. Arch Dermatol 1971;104:231-235.Crossref 3. Aberfeld DC, Brenenstock H, Shapiro MS, et al: Diffuse myopathy related to meperidine addiction in a mother and daughter. Arch Neurol 1968;19:384-388.Crossref 4. Mastalgia FL, Gardner-Medwin D, Hudgson P: Muscle fibrosis and contractures in a pethidine addict. Br Med J 1971;4:532-533.Crossref 5. Johnson KR, Hseueh WA, Glusman SM, et al: Fibrous myopathy. Arthritis Rheum 1976;19:923-926.Crossref 6. Steiner JC, Winkelman AC, de Jesus PV: Pentazocine-induced myopathy. Arch Neurol 1973;28:408-409.Crossref 7. Joong S, Rollins JL, Lewis I: Pentazocine-induced fibrous myopathy. JAMA 1975;231:271-273.Crossref 8. Swanson DW, Weddige RL, Morse RM: Hospitalized pentazocine abusers. Mayo Clin Proc 1973;48:85-93. http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Archives of Internal Medicine American Medical Association

Fibrous Myopathy in Association With Pentazocine

Loading next page...
 
/lp/american-medical-association/fibrous-myopathy-in-association-with-pentazocine-PTryPybh3S
Publisher
American Medical Association
Copyright
Copyright © 1983 American Medical Association. All Rights Reserved.
ISSN
0003-9926
eISSN
1538-3679
DOI
10.1001/archinte.1983.00350110193042
Publisher site
See Article on Publisher Site

Abstract

Abstract • Cutaneous complications of chronic parenteral narcotic use have been described. A 61-year-old man had severe joint restriction secondary to fibrous replacement of proximal muscles. Parenteral pentazocine lactate use was implicated in the cause of his condition. (Arch Intern Med 1983;143:2203-2204) References 1. Schlicher JE, Zuehlke RL, Lynch PJ: Local changes at the site of pentazocine injection. Arch Dermatol 1971;104:90-91.Crossref 2. Parks DL, Perry HO, Muller SA: Cutaneous complications of pentazocine injections. Arch Dermatol 1971;104:231-235.Crossref 3. Aberfeld DC, Brenenstock H, Shapiro MS, et al: Diffuse myopathy related to meperidine addiction in a mother and daughter. Arch Neurol 1968;19:384-388.Crossref 4. Mastalgia FL, Gardner-Medwin D, Hudgson P: Muscle fibrosis and contractures in a pethidine addict. Br Med J 1971;4:532-533.Crossref 5. Johnson KR, Hseueh WA, Glusman SM, et al: Fibrous myopathy. Arthritis Rheum 1976;19:923-926.Crossref 6. Steiner JC, Winkelman AC, de Jesus PV: Pentazocine-induced myopathy. Arch Neurol 1973;28:408-409.Crossref 7. Joong S, Rollins JL, Lewis I: Pentazocine-induced fibrous myopathy. JAMA 1975;231:271-273.Crossref 8. Swanson DW, Weddige RL, Morse RM: Hospitalized pentazocine abusers. Mayo Clin Proc 1973;48:85-93.

Journal

Archives of Internal MedicineAmerican Medical Association

Published: Nov 1, 1983

References